Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 7, NWS Corpus Christi, TX

February 28, 200811 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Feb 28, 2008, 3:17 AM CST for 11 counties in Texas. It took effect at Feb 28, 2008, 10:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2008, 3:17 AM CST (09:17 UTC)
In effect from
Feb 28, 2008, 10:00 AM CST
Expired
Feb 28, 2008, 7:00 PM CST
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2710 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 280917
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 AM CST THU FEB 28 2008

TXZ242>244-282200-
/O.NEW.KCRP.WI.Y.0007.080228T1600Z-080229T0100Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
317 AM CST THU FEB 28 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

DEEPENING LOW PRESSURE ACROSS THE TEXAS PANHANDLE TODAY WILL LEAD
TO SUSTAINED SOUTHEASTERLY WINDS OF 30 MPH OR HIGHER...WITH GUSTS
UP TO 45 MPH POSSIBLE...ACROSS THE ADVISORY AREA.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

RESIDENTS ARE URGED TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 30 TO 39 MPH.

$$

TM
3 follow-up statements
000 
WWUS74 KCRP 281636
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CST THU FEB 28 2008

TXZ231>234-241-245>247-290100-
/O.EXA.KCRP.WI.Y.0007.000000T0000Z-080229T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...ROCKPORT...
REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT
1036 AM CST THU FEB 28 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

DEEPENING LOW PRESSURE ACROSS THE TEXAS PANHANDLE TODAY WILL
PRODUCE SUSTAINED SOUTHEASTERLY WINDS NEAR 30 MPH...WITH GUSTS OF
40 MPH POSSIBLE...ACROSS THE ADVISORY AREA.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

RESIDENTS ARE URGED TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 30 TO 39 MPH.

$$

TXZ242>244-290100-
/O.CON.KCRP.WI.Y.0007.000000T0000Z-080229T0100Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
1036 AM CST THU FEB 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

DEEPENING LOW PRESSURE ACROSS THE TEXAS PANHANDLE TODAY WILL LEAD
TO SUSTAINED SOUTHEASTERLY WINDS OF 30 MPH OR HIGHER...WITH GUSTS
UP TO 45 MPH POSSIBLE...ACROSS THE ADVISORY AREA.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

RESIDENTS ARE URGED TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 30 TO 39 MPH.

$$
000 
WWUS74 KCRP 282121
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CST THU FEB 28 2008

TXZ231>234-241-245>247-282230-
/O.CAN.KCRP.WI.Y.0007.000000T0000Z-080229T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...ROCKPORT...
REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT
321 PM CST THU FEB 28 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH WINDY CONDITIONS WILL PERSIST...WIND SPEEDS ARE EXPECTED
TO REMAIN BELOW WIND ADVISORY CRITERIA FOR THE REMAINDER OF THE
AFTERNOON HOURS AND THE WIND ADVISORY HAS BEEN CANCELED FOR THE
REMAINDER OF TODAY.

$$

TXZ242>244-290100-
/O.CON.KCRP.WI.Y.0007.000000T0000Z-080229T0100Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
321 PM CST THU FEB 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

DEEPENING LOW PRESSURE ACROSS THE TEXAS PANHANDLE TODAY WILL LEAD
TO SUSTAINED SOUTHEASTERLY WINDS OF 30 MPH OR HIGHER...WITH GUSTS
UP TO 40 MPH POSSIBLE...ACROSS THE ADVISORY AREA.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

RESIDENTS ARE URGED TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN
THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 30 TO 39 MPH...OR FREQUENT GUSTS IN EXCESS OF 40 MPH ARE LIKELY.

$$

MJG
000 
WWUS74 KCRP 290114
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
714 PM CST THU FEB 28 2008

TXZ242>244-290215-
/O.EXP.KCRP.WI.Y.0007.000000T0000Z-080229T0100Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
714 PM CST THU FEB 28 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS ACROSS THE AREA HAVE DIMINISHED TO LESS THAN ADVISORY
CRITERIA...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.
BREEZY CONDITIONS FROM 15 TO 25 MPH WILL CONTINUE THROUGH
MIDNIGHT.

$$

JAR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 27, 8:39 PM CST, 6 hours 38 minutes earlier.

Area forecast discussion, Feb 27, 8:39 PM CST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
839 PM CST WED FEB 27 2008

.UPDATE...SKIES ARE CLEAR ACROSS SOUTH TEXAS THIS EVENING WITH DRY
NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE SLOWLY PUSHING OFF
TO THE EAST. SOME HIGH CIRRUS IS APPROACHING THE REGION FROM THE
NORTHWEST AMIDST THE FLOW ALOFT, HOWEVER NO LOW STRATUS CAN BE
FOUND OVER THE NORTHWEST GULF UNTIL WELL SOUTH OF BROWNSVILLE.
INTERESTINGLY, THE 11-3.9 MICRON SATELLITE IMAGERY IS SHOWING
A NUMBER OF FIRES/HOT SPOTS ACROSS THE FORECAST AREA. THE LOW
LEVEL FLOW HAS BECOME WEAKLY ONSHORE THE PAST FEW HOURS WITH THE
MOVEMENT OF THE SURFACE HIGH TO THE EAST AND THIS HAS ALLOWED SOME
RECOVERY IN DEW POINT TEMPERATURES...MAINLY OVER THE EASTERN HALF
OF THE FORECAST AREA...AS A WEAK SEA BREEZE FRONT HAS PROGRESSED
INLAND. THE RISING DEW POINTS WILL BE ENOUGH TO PUT THE BRAKES ON
TEMPERATURES THAT BEGAN TO RAPIDLY FALL AFTER SUNSET, BUT WILL NOT
BE ENOUGH TO INDUCE FOG FORMATION. ONSHORE FLOW WILL SLOWLY
STRENGTHEN OVERNIGHT AND THEN INTO THURSDAY.

CURRENT FORECASTS LOOK ON TRACK AND NO UPDATE WILL BE ISSUED.

&&

.PREV DISCUSSION... /ISSUED 540 PM CST WED FEB 27 2008/

AVIATION...HIGH PRESSURE RIDGE ALONG THE COAST WILL CONTINUE TO
MOVE EAST TONIGHT WITH LIGHT WINDS/CLEAR SKIES/VFR CONDITIONS
PREVALENT OVER SOUTH TEXAS. THE SOUTHERLY RETURN FLOW WILL
STRENGTHEN ON THURSDAY AS AN AREA OF LOW PRESSURE DEEPENS OVER
TEXAS SOUTH PLAINS BY AFTERNOON...WITH SOUTHERLY WINDS BECOMING
STRONG AND GUSTY OVER ALL OF SOUTH TEXAS. MODELS SHOW SOME WEAK
LOW LEVEL MOISTURE RETURN ALONG THE LOWER TEXAS COAST BY THURSDAY
AFTERNOON. WITH AFTERNOON HEATING MAY SEE SOME SCT-BKN CLOUDS
BELOW THE INVERSION AROUND 5 KFT OVER THE SOUTHERN COASTAL BEND.
OTHERWISE...VFR CONDITIONS WILL EXIST THROUGH THE PERIOD.

PREV DISCUSSION... /ISSUED 247 PM CST WED FEB 27 2008/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...VERY AMPLIFIED UPPER
FLOW AT THE START OF THE PERIOD...WITH A DEEP TROUGH OVER THE EAST
U.S. AND A RIDGE OVER THE WEST...WILL GRADUALLY BECOME MORE ZONAL
BY THE AND OF THE PERIOD. THE SFC RIDGE CURRENTLY OVER S TX WILL
CONTINUE TO DRIFT EAST TONIGHT AND THURSDAY...WHICH WILL ALLOW
WINDS TO VEER TO SSE TONIGHT AND THURSDAY. STILL EXPECT COOL TEMPS
TONIGHT AS LOW LEVEL FLOW WILL NOT BE STRONG ENOUGH TO MODIFY LOW
LEVEL MOISTURE ENOUGH TO KEEP TEMPS UP. THUS...HAVE CONTINUE TREND
OF PREVIOUS FORECAST WITH GOING GENERALLY 2-3 DEGS BELOW GUIDANCE
MINS TONIGHT. A WARMING TREND WILL BEGIN BY THURSDAY AS LOW LEVEL
FLOW INCREASES FROM THE SSE. EXPECT TEMPS THURSDAY AND THURSDAY
NIGHT TO BE 5-10 DEGS ABOVE NORMAL. THE BIGGEST STORY FOR THIS
FORECAST PERIOD WILL BE THE WINDY CONDITIONS FOR THURSDAY. MODELS
SHOW A BROAD SFC TROF TO THE LEE OF THE ROCKIES...COMBINED WITH
THE RETREATING SFC RIDGE OVER THE SE RIDGE. THIS CREATES A GOOD
PRESS SSE PRESS GRADIENT...WITH ALL MODELS GENERALLY 15-25 KTS AND
GUSTY BY THE AFTERNOON. STILL TOO EARLY TO TELL IF IT WILL BE WIND
ADVISORY LEVELS. EXPECT GENERALLY CLEAR SKIES THROUGH MUCH OF
THURSDAY. WILL LIKELY SEE THE RETURN OF LOW CLOUDS/STRATUS
THURSDAY NIGHT AS THE STRONG SOUTHERLY FLOW AT 925 MB ADVECTS
MOISTURE OVER THE TOP OF THE NOCTURNAL INVERSION.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...THE MODELS CONTINUE TO
HAVE DIFFICULTY WITH THE S/WV PROGGED TO MOVE ACROSS NRN MEXICO
AND SOUTH TX THIS WEEKEND. THE GFS CONTINUES TO BACK OFF ON THE
OVERALL STRENGTH OF THIS FEATURE. MEANWHILE THE ECMWF IS ALSO
WEAKER AND MORE SHEARED WITH THIS SYSTEM. THE NOGAPS ALSO KEEPS
THIS SYSTEM WK. WL REDUCE POPS ON FRI SINCE THE MOISTURE WL STILL
BE INSUFFICIENT FOR PCPN. WL STILL MAINTAIN AT LEAST SLIGHT CHC
POPS THROUGH THE WEEKEND TO ACCOUNT FOR THE S/WV AND A
SUFFICIENTLY MOIST AND UNSTABLE AIRMASS. DECIDED TO GO WITH HIGHER
TEMPS THAN THE GUIDANCE FOR THE WEEKEND AS THE MOS IS TYPICALLY
TOO COOL THIS TIME OF YEAR...ESPECIALLY OUT WEST. THE MODELS ARE
STILL CONSISTENT WITH BRINGING THE NEXT STRONG COLD FNT THROUGH ON
MONDAY. THERE HAVE BEEN MINOR TIMING DIFFERENCES WITH THE VARIOUS
MODEL RUNS BUT OVERALL THE FNT WL COME THROUGH DURING THE DAYLIGHT
HOURS ON MON. IT STILL LOOKS THERE WILL BE AMPLE FORCING FROM THE
NRN STREAM DIGGING S/WV AND THAT THERE WL BE SUFFICIENT MOISTURE
(PWS 1-1.7 INCHES) IN PLACE. FRONTAL FORCING WILL ALSO BE VERY
SIGNIFICANT GIVEN THE TIGHT THERMAL GRADIENT. FOR NOW WL GO WITH
CHC POPS ACROSS THE EASTERN TWO-THIRDS OF THE CWA FOR MON. DRIER
AND COOLER CONDITIONS WL THEN PREVAIL ON TUE WITH ANOTHER WARMUP
EXPECTED ON WED.

AVIATION...VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
HOWEVER...INCREASING SOUTHERLY FLOW WITH GUSTS OF 25-30 KTS LIKELY
THURSDAY AFTERNOON. THERE MAY BE A BRIEF PERIOD OF LOW LEVEL WIND
SHEAR THURSDAY MORNING 08-14Z.

MARINE...WINDS HAVE ALREADY DECREASED TO LESS THAN 15 KTS ALL
AREAS. SEAS WILL ALSO CONTINUE TO DECREASE THROUGH TONIGHT.
HOWEVER...WINDS AND SEAS WILL INCREASE AGAIN (LIKELY TO SCA
LEVELS) BY THURSDAY AFTERNOON.

FIRE WEATHER...VERY DRY CONDITIONS THROUGH THIS EVENING. LOW
LEVEL MOISTURE WILL INCREASE ON THURSDAY. HOWEVER...STRONG GUSTY
SSE WINDS EXPECTED FOR THURSDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    45  75  59  77  61  /   0   0  10  10  20
VICTORIA          39  72  56  75  58  /   0   0  10  10  20
LAREDO            46  82  62  86  64  /   0   0  10  10  20
ALICE             42  77  57  81  60  /   0   0  10  10  20
ROCKPORT          51  70  63  73  63  /   0   0  10  10  20
COTULLA           39  78  56  83  60  /   0   0  10  10  20
KINGSVILLE        44  76  58  80  61  /   0   0  10  10  20
NAVY CORPUS       52  72  64  75  64  /   0   0  10  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

JAR/19
Hazardous weather outlook, Feb 27, 5:37 AM CST, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
537 AM CST WED FEB 27 2008

GMZ230-235-250-255-270-275-TXZ229>234-239>247-281145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
537 AM CST WED FEB 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES WILL CONTINUE ACROSS THE VICTORIA CROSSROADS
UNTIL 8 AM CST. IN ADDITION...SMALL CRAFT ADVISORY CONDITIONS WILL
CONTINUE ACROSS THE GULF WATERS THIS MORNING...BUT SHOULD IMPROVE
BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
SATURDAY THROUGH EARLY MONDAY. SMALL CRAFT ADVISORY CONDITIONS WILL
COMMENCE BY MONDAY AFTERNOON OVER THE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

95/87

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.